# SDR 2007UALA00787

- Difficulty date: March 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 27,855 hours, 3,453 cycles
- Engine: Pwa PW4056
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Arming Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM.  CYCLED ARMING HANDLE, DOOR ARMS NORMALLY.  UNABLE TO DUPLICATE PROBLEM.  SUSPECT F/A TECHNIQUE PROBLEM.
